Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

couple of questions about naproxen?

swingsswing Posts: 6
edited 06/11/2012 - 8:44 AM in Pain Medications
this seems to give me the best relief, even better than 'script anti inflams. however, i am about 1200 mgs per day (doc said that was ok for the short run) but i wanted to see if that dose is too high? any side effects i should look out for? i have been on that doseage for a week or two. also, i have noticed a soapy/metallic taste in my mouth and after thinking about it, the alleve is the only thing different in my daily life. couldnt find anything on the net about that side effect but figured yall here would be able to help.



  • It's good that Naproxen works for you. I know in my experience the doctors have always said "the dose is ok but for a short time". They never seem to say how long is too long. I would suggest maybe calling and talking to a Pharmacist at a local Pharmacy. I have a great one that has been very helpful when I have questions about medications and their side effects. I know that with some Nsaids it's liver or kidney(can't remember which) damage they worry about so I've always tried to really hydrate myself, hoping it helps. If th e Pharmacy doesn't provide the info you need just get in touch with your doctor again. Don't know if I've helped you but good luck in your medication venture!
Sign In or Register to comment.